# SDR AALA201506179010

- Difficulty date: June 7, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,410 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: D2755614800400
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON RT WING TE FLAP NR 3 TRACK PIVOT BOLT.  REPLACED RT WING TE FLAP NR 3 TRACK PIVOT BOLT IAW 26T63257002.
